# SDR AALA952151

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T1400
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND SIDE SKIN DAMAGE IS BEYOND SRM LIMITS AFTER BLEND OUT.  SIDE SKIN BLENDED AND FINISHED PER MRB 767-1098.  SIDE SKIN IS ACCEPTABLE FOR CONTINUED SERVICE WITH NOTED CONDITION PER ENGINEERING MRB 767-1098.  (M)
